Günter H. Wenzel. Appendix 6. Equational compactness. Therein, pp. 417–447

Journal of Symbolic Logic 47 (2):451 (1982)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 77,869

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Compactness in equational logic.G. Weaver - 2005 - Reports on Mathematical Logic:25-46.
Theories with equational forking.Markus Junker & Ingo Kraus - 2002 - Journal of Symbolic Logic 67 (1):326-340.
Eine Charakterisierung Gleichungskompakter Universeller Algebren.Günter H. Wenzel - 1973 - Mathematical Logic Quarterly 19 (14‐18):283-287.
A note on definability in equational logic.George Weaver - 1994 - History and Philosophy of Logic 15 (2):189-199.


Added to PP

34 (#350,859)

6 months
1 (#483,919)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references